Liver disease can cause problems like that sometimes, tiny red or purplish ones are usually broken capillaries (the tiny blood vessels that connect veins to arteries) and that is a normal part of aging and they dont usually go away. sometimes they occur with spidering as part of liver disease (portal hypertension--blood backs up in the top half of your body because it can get through the liver fast enough) and prednisone also causes this. People with advanced liver disease often have many large and small purplish spots on their arms, some people get brown "liver spots". I also believe there are immune system problems that cause these spots. My son had one and it went away. Kaposi's sarcoma has been the only time I've seen purplish spots on anyone's arms and they were all over and the person was very sick with AIDS. Then I've seen them on elderly people with bad liver disease. The fact they go away is a good sign. My son never found out what his was, it was about the size of a pencil eraser and kind of looked like a wine stain or hicky. With all the meds we take, it's likely something to do with our meds, but you can always check with the rheumie like carol said, or see a dermatologist if it really concerns you. I found seeing a dermatologist has been helpful to me with several oddities in my skin! And you know, I do get bruises for no reason that come and go.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments